MathSciNet Relay Station
MathSciNet bibliographic data
MR1697040 (2000e:35005) 35A05 (35B60)
Tataru, Daniel Unique continuation for operators with partially analytic coefficients. J. Math. Pures Appl. (9) 78 (1999), no. 5, 505–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement